MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 2002

Acute pancreatitis and acute renal failure complicating doxylamine succinate intoxication.

Lee Yang Deok, Lee Soo Teik

Клинический случайСтатьяПеревод в очереди

Аннотация

Doxylamine succinate is an antihistaminic drugwith additional hypnotic, anticholinergic and local anesthetic effects first described in 1948. In Korea and many other countries, it is a common-over-the counter medication frequently involved in overdoses. Clinical symtomatology of doxylamine succinate overdose includes somnolence, coma, seizures, mydriasis, tachycardia, psychosis, and rhabdomyolysis. A serious complication may be rhabdomyolysis with subsequent impairment of renal function and acute renal failure. We report a case of acute renal failure and acute pancreatitis complicating a doxylamine succinate intoxication.

Для цитирования: Lee Yang Deok, Lee Soo Teik. Acute pancreatitis and acute renal failure complicating doxylamine succinate intoxication.. Veterinary and human toxicology. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.